MAUDE Adverse Event Report: CPI - DEL CARIBE UNKNOWN; IMPLANTABLE LEAD

CPI - DEL CARIBE UNKNOWN; IMPLANTABLE LEAD
Model Number 6931
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this accessory adapter was part of a system revision due to infection.There were no additional adverse patient effects reported.The adapter was explanted.

Brand Name
UNKNOWN
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7663035
Report Number2124215-2018-12069
Device Sequence Number13833930
Product Code LWS
UDI-Device Identifier00802526067884
UDI-Public00802526067884
Combination Product (Y/N)N
PMA/510(K) Number
P910073/S018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/14/2016
Device Model Number6931
Other Device ID Number---
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0040; 0041; 0072; 1550; 1705; 1749; 1857; 4312; 6162; 6836; 6931; E141
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age82 YR